# SDR SCNA00300

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MAINTENANCE CHECK THE LEFT FORWARD EMERGENCY EXIT DOOR OVERHEAD LIGHT WAS FOUND INOP AT ROW 18A. RELAMPED AND OPS CHECK GOOD IAW B727 MM 335011.
